Anxiety at its peak..: I think these damn... - Anxiety Support

Anxiety Support
45,317 members46,051 posts

Anxiety at its peak..

shadow45
shadow45

I think these damn pills are making things worse for me. I feel anxious all the time now Where before I was taking them I would go up and down There isn't a down side now I know that the Meds can bring on the worst side effects and now I think..Oh boy something is wrong with the site Everytime I go to preview it loses my post THis is the third time I am writing this post I feel lost big time now as I need to connect with my friends here. Ill have to post this without previewing it So please stick with me. Lets see what happens...

9 Replies
oldestnewest
Hidden
Hidden

Hi Shadow,

yep can see your post ok. Its a pain when things go wrong when you are posting.

Yes I have heard some meds make things worse before they get better. I am sure you will be able to stick with them, have you had these meds before?

shadow45
shadow45 in reply to Hidden

Hi Gard No these are new pills.. I took something many years ago. You're right about getting worse before getting better thing I hate feeling out of control Hence the panic Just want it all to stop...

Hidden
Hidden

Hi Shadow, most meds will make symptoms a worse as they take effect. Hope you feel better soon x

shadow45
shadow45 in reply to Hidden

thank you for responding Having a bad start to the day...Bless you.. steve

Hidden
Hidden in reply to shadow45

It's a horrible time for you, and I am sure if you can ride with the effects of the meds you will see benefits soon. Is there anything you can do to relax yourself? x

Hidden
Hidden

HI Steve x Sometimes when you start to take new meds, they can make you feel a lot worse than before, and its always the way with anything I've taken, but then its worth remembering that some meds can take a long time to get into your system properly x If after say 14 days or more they are still making you feel worse it could be that another trip to the doctors is on the cards x Oh I have lost you halfway x I think they are making some changes so it could be playing up a little xx DOnver xx

Hi Donver. Is it ok if I just call you Donna. Yes I hope this will be a short lived problem and in a week things with the pills will sort itself out..just a bad start to the day I felt the change on the weekend when I wasn't getting any relief from the anxiety...

Hidden
Hidden in reply to shadow45

Yes By all means x Donna it is x Its nicer x :)

I really do hope it comes right in a week or so as you say x I think this anxiety is something that comes in waves, we have the good days the not so bad days and then days where we just sense something is not right and the anxiety it wanting to play x Its hard to tell it to go away but we have to for our own sanity at times xx It can last a few days but then look the good days will be back x :) Donna x

Hidden
Hidden in reply to shadow45

Hi Steve,

So sorry you are suffering again, I do hope your medication kicks in soon. I hate trying new meds. I see the house has been sold again, perhaps that will another weight lifted off your shoulders, but I am so sorry about the passing of your friend, especially as you were so close.

Eunice xx

You may also like...